Selberg's trace formula and non-euclidean vibrations of an infinite membrane
Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1021-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_5_a1,
author = {A. B. Venkov},
title = {Selberg's trace formula and non-euclidean vibrations of an infinite membrane},
journal = {Doklady Akademii Nauk},
pages = {1021--1024},
year = {1978},
volume = {240},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a1/}
}
A. B. Venkov. Selberg's trace formula and non-euclidean vibrations of an infinite membrane. Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1021-1024. http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a1/